# SDR ABXA010126

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 57,301 hours, 53,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401117
- Condition: Cracked
- Location: Fuselage
- Part time: 57,301 hours, 53,812 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS CRACKED AT LONGERON 22L FS 194 BELOW THE AIRSTAIR DOOR CUTOUT.  MAINTENANCE INSPECTED AND REPAIRED THE FUSELAGE IAW DC-9 SRM 53-04 FIG 12B.
